| Model Number |
2H8480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the events occurred during october and november 2025.D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that 8 to 10 units of clearlink system non dehp solution sets leaked at the luer connectors.The issue occurred after the line was connected to the non-baxter angio system, where leakage was observed from connector area #9 and the luer connector (#8), with fluid leaking from both the connection interface and the luer connector while the product was in use on a patient and operated with an infusion pump.There was no report of patient injury or medical intervention associated with this event.No additional information is available.